| Model Number |
IBALANCE TKA, MODULAR T-HANDLE |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/07/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported on (b)(6) 2022 by a sales representative via sems that an ar-613-48 t-handle was hit with a mallet and broke into pieces.Case involvement, no patient effect.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.